# SDR SWIA200617632

- Difficulty date: December 24, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 18,322 hours, 25,974 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING SMELLED ODOR FROM PACKS.  REPLACED LEFT WOW PROX SWITCH AND HARNESS.  OPERATIONAL CHECKS GOOD.
